Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 83, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 9, 2016, 7:00 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 45 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 7:00 PM CDT (00:00 UTC)
- Expired
- May 9, 2016, 7:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 53 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 7:03 PM CDT | HAIL 0.88 | 1 W Arkansas City, KS | ALONG US HIGHWAY 166. |
| May 9, 7:04 PM CDT | HAIL 0.88 | Strother Field Airport, KS | |
| May 9, 7:06 PM CDT | HAIL 1 | 2 Sw Winfield, KS | |
| May 9, 7:16 PM CDT | HAIL 0.88 | 2 S Winfield, KS | PUBLIC REPORT OF DIME HAIL ON 85TH ROAD. |
| May 9, 7:20 PM CDT | HAIL 1 | 8 Ne Winfield, KS | AT WINFIELD CITY LAKE. |
| May 9, 7:23 PM CDT | HAIL 0.88 | 2 Se Winfield, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 414 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 2076 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted.
916
WUUS53 KICT 100000
SVRICT
KSC035-191-100045-
/O.NEW.KICT.SV.W.0083.160510T0000Z-160510T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
700 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 745 PM CDT
* AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH HAVEN...
OR 8 MILES NORTHEAST OF CALDWELL...MOVING NORTHEAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...WINFIELD...WELLINGTON...CALDWELL...OXFORD...SOUTH HAVEN...
GEUDA SPRINGS...HUNNEWELL...STROTHER FIELD AIRPORT...WINFIELD CITY
LAKE AND PERTH.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3725 9756 3747 9681 3700 9679 3700 9765
TIME...MOT...LOC 0000Z 236DEG 41KT 3709 9747
HAIL...1.50IN
WIND...60MPH
$$
METZGER1 follow-up statement
644
WWUS53 KICT 100017
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT MON MAY 9 2016
KSC035-191-100045-
/O.CON.KICT.SV.W.0083.000000T0000Z-160510T0045Z/
COWLEY KS-SUMNER KS-
717 PM CDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN COWLEY AND SOUTHEASTERN SUMNER COUNTIES...
AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
WINFIELD...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...WINFIELD...SOUTH HAVEN...GEUDA SPRINGS...HUNNEWELL...
STROTHER FIELD AIRPORT AND WINFIELD CITY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3722 9720 3747 9681 3700 9679 3701 9751
TIME...MOT...LOC 0017Z 252DEG 22KT 3717 9692
HAIL...1.50IN
WIND...60MPH
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:49 PM CDT, 11 minutes earlier.
Area forecast discussion, May 9, 6:49 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 649 PM CDT MON MAY 9 2016 .SHORT TERM...(THIS EVENING THROUGH THURSDAY MORNING) ISSUED AT 251 PM CDT MON MAY 9 2016 LATEST SURFACE ANALYSIS SHOWS SEMI-DIFFUSE DRYLINE LOCATED ROUGHLY ALONG THE WESTERN EDGE OF THE FORECAST AREA FROM SALINA TO MEDICINE LODGE. CONVECTION BEGINNING TO ERUPT ALONG THE DRYLINE JUST TO THE EAST OF P28. LATEST RAP ANALYSIS SHOWS AIRMASS DESTABILIZING AHEAD OF THE DRYLINE AS THE CLEARING CONTINUES...WITH MOST AREAS SLOWLY BECOMING UNCAPPED. LATEST HI-RES MODELS (NAMNEST/ARW) SUGGEST STORMS SHOULD CONTINUE TO DEVELOP ALONG THE DRYLINE...AS A SHORTWAVE IN THE OK PANHANDLE ROTATES EAST. GIVEN SBCAPE VALUES AROUND 2000 J/KG AND BULK SHEAR VALUES OF 35-40 KTS...THINK A BROKEN LINE OF DISCRETE SUPERCELLS WILL CONTINUE TO DEVELOP ALONG THE DRYLINE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERN. BETTER BULK SHEAR IS LOCATED ACROSS SOUTH CENTRAL KS...SO THINK THE STRONGEST STORMS MAY BE LOCATED ALONG OR SOUTH OF HIGHWAY 54/400. AS THE SUPERCELLS IN SOUTH CENTRAL KS PROGRESS TO THE EAST...THERE IS A A REMOTE CHANCE OF A TORNADO...WHERE 0-1 KM SHEAR IS AROUND 20 KTS...BUT THINK THIS CHANCE IS VERY SLIM...AS DIRECTIONAL SHEAR IS MARGINAL AND BETTER A LITTLE FURTHER SOUTH IN OK. PREFER TO EMPHASIZE THE LARGE HAIL/DAMAGING WIND THREAT. AS THE EVENING WEARS ON...MOST OF THE CONVECTION WILL SHIFT INTO THE FLINT HILLS AND SE KS. BUT THE FURTHER EAST THE STORMS GET THE LESS ORGANIZED THEY WILL BE...GIVEN THE BETTER BULK SHEAR SHIFTING INTO SW MO BETWEEN 00-06Z. SO MORE OF A STRONG TO SEVERE THREAT. MOST OF THE CONVECTION WILL BE EAST OF THE AREA BY TUE MORNING... WITH MOST OF THE AREA UNDER THE INFLUENCE OF WEAK RIDGING ALOFT. SHOULD SEE A NICE WARMUP ON TUE...AS S-SW FLOW WILL LEAD TO SOME DOWNSLOPE FLOW...WITH MAX TEMPS ALMOST 10 DEGREES ABOVE NORMAL IN THE MID 80S. LATEST GFS AND NAM/WRF SHOW THE LOW MOISTURE RAPIDLY RETURNING TO THE AREA FOR TUE EVENING/NIGHT...AS A NORTHERN PLAINS SHORTWAVE PUSHES A COLD FRONT SOUTH INTO NORTHERN KS. EXPECT THIS FRONTAL BOUNDARY TO PUSH INTO CENTRAL KS FOR LATE TUE EVENING OR POSSIBLY OVERNIGHT TUE...WITH CONVERGENCE INCREASING ENOUGH FOR A STRONG STORM CHANCE...LATE TUE NIGHT INTO WED MORNING...ESPECIALLY FOR PORTIONS OF CENTRAL KS FROM KSLN TO KCNU. THE FRONTAL BOUNDARY IS EXPECTED TO MAKE STEADY PROGRESS INTO SE KS ON WED...WITH POSSIBLY SOME LINGERING SHOWERS/STORMS OVER THE FLINT HILLS FOR THE DAYTIME HOURS ON WED. BOTH THE GFS/NAM/WRF SHOW THE FRONTAL BOUNDARY STALLING OR BEING SITUATED ACROSS SE KS FOR LATE WED AFTERNOON...WITH THE MODELS SHOWING A VERY UNSTABLE AIRMASS ACROSS SE KS FOR LATE WED AFTERNOON OR WED EVENING. SO WILL KEEP POPS GOING FOR MOST OF SE KS FOR WED EVENING. SOME UNCERTAINTY ON HOW OVERNIGHT WED INTO EARLY THU WILL PLAY OUT. THE NAM/WRF BLOWS UP A COMPLEX OF STORMS ON THE HIGH PLAINS AND DROPS IT E-SE ALONG THE KS/OK BORDER AND SOUTH CENTRAL KS FOR LATE WED NIGHT. WHILE THE GFS KEEPS THIS COMPLEX FURTHER SOUTHWEST OF THE FORECAST AREA. PREFER TO KEEP SOUTH CENTRAL KS DRY FOR NOW...AND GO WITH THE FURTHER SOUTH GFS SOLUTION. KETCHAM .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 251 PM CDT MON MAY 9 2016 MODELS DIFFER ON HOW THE THU-SAT TIME FRAME WILL PLAY OUT. THE MEDIUM RANGE MODELS DIFFER ON HOW STRONG THE MID-UPPER RIDGE WILL BUILD OVER THE ROCKIES. THE GFS FLATTENS OUT THE RIDGE FASTER AND ALLOWS LOW LEVEL MOISTURE RETURN BACK INTO THE PLAINS FASTER...WHICH WOULD SUGGEST A MORE UNSETTLED WEEKEND...WHILE THE ECMWF IS A LOT DRIER AND KEEPS THE MOISTURE RETURN CONFINED TO AREAS ALONG THE KS/OK BORDER. FOR CONSENSUS SAKE PREFER THE WETTER GFS SOLUTION...KEEPING SHOWER AND THUNDERSTORM CHANCES ACROSS THE AREA. KETCHAM && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 645 PM CDT MON MAY 9 2016 MAIN THUNDERSTORM CLUSTER OVER SOUTH CENTRAL KANSAS SHOULD CONTINUE MOVING EAST ACROSS SOUTHEASTERN KANSAS THROUGH MID-LATE EVENING. THIS STORM ACTIVITY WILL AFFECT THE CNU TERMINAL WITH POTENTIAL GUSTY WINDS AND HEAVY RAIN. ISOLATED SHOWERS/THUNDER BEHIND THIS CLUSTER TO THE WEST OF INTERSTATE 135 SHOULD DIMINISH AFTER SUNSET WITH LOSS OF DIURNAL HEATING. VERY LIGHT SOUTHERLY FLOW AND A MOISTENED BOUNDARY LAYER COULD LEAD TO MVFR/IFR STRATUS CEILINGS OVER THE FLINT HILLS AND SOUTHEAST KANSAS...LATE TONIGHT INTO EARLY TUESDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 86 63 77 / 60 10 20 30 HUTCHINSON 55 86 59 73 / 30 10 20 30 NEWTON 57 85 61 75 / 60 10 20 30 ELDORADO 58 85 63 79 / 70 10 20 30 WINFIELD-KWLD 57 86 64 80 / 70 10 20 20 RUSSELL 53 84 54 69 / 20 10 40 30 GREAT BEND 53 85 54 70 / 20 10 30 30 SALINA 55 85 58 72 / 40 10 30 30 MCPHERSON 55 85 58 72 / 30 10 30 30 COFFEYVILLE 62 84 65 82 / 70 10 20 40 CHANUTE 62 83 64 80 / 70 10 20 40 IOLA 62 83 64 79 / 80 10 20 40 PARSONS-KPPF 62 84 65 81 / 70 10 20 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KETCHAM LONG TERM...KETCHAM AVIATION...JMC
Hazardous weather outlook, May 9, 3:41 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 341 PM CDT MON MAY 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 341 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, EAST CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS SOUTH CENTRAL KANSAS INTO THIS EVENING. THE PRIMARY THREATS WILL BE GOLF BALL SIZED HAIL AND WINDS TO 65 MPH. A TORNADO OR TWO CANNOT BE RULED OUT FOR AREAS SOUTH OF HIGHWAY 54. THE SEVERE THUNDERSTORM THREAT WILL GRADUALLY MOVE EAST LATE THIS EVENING INTO THE FLINT HILLS AND SOUTHEAST KANSAS...WITH THE PRIMARY THREAT BECOMING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS FROM TUESDAY EVENING THROUGH SUNDAY. THERE IS CONSIDERABLE UNCERTAINTY IN THE DETAILS...BUT SOME STRONG STORMS ARE PROBABLE. AT THIS TIME...THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS FOR SOUTHEAST KANSAS FOR WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED THIS AFTERNOON...MAINLY ALONG AND EAST OF A LINE FROM SALINA TO WICHITA TO WELLINGTON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ JMR/KETCHAM
In the hours before
Local storm report, May 9, 6:34 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
634 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG LEON 37.69N 96.78W
05/09/2016 BUTLER KS LAW ENFORCEMENT
TREE DAMAGE HAS BEEN REPORTED ACROSS THE CITY. AN 18 INCH
DIAMETER TREE SNAPPED.
&&
CWHLocal storm report, May 9, 6:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 9 N EL DORADO 37.95N 96.86W
05/09/2016 E50 MPH BUTLER KS TRAINED SPOTTER
&&
CWHLocal storm report, May 9, 6:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
636 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 1 W EL DORADO 37.82N 96.88W
05/09/2016 E65 MPH BUTLER KS TRAINED SPOTTER
&&
CWHLocal storm report, May 9, 6:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 1 E CALDWELL 37.03N 97.59W
05/09/2016 E0.75 INCH SUMNER KS TRAINED SPOTTER
&&
BDKLocal storm report, May 9, 6:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
651 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL CALDWELL 37.04N 97.61W
05/09/2016 E1.75 INCH SUMNER KS FIRE DEPT/RESCUE
&&
CWHSpecial weather statement, May 9, 6:58 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CDT MON MAY 9 2016
KSZ053-100030-
CHASE KS-
658 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CHASE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 730 PM CDT
* AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF COTTONWOOD
FALLS...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
COTTONWOOD FALLS...STRONG CITY...BAZAAR...ELMDALE...CEDAR POINT...
SAFFORDVILLE...TALLGRASS PRAIRIE PRESERVE AND HYMER.
LAT...LON 3848 9635 3820 9637 3819 9684 3835 9684
3835 9682 3852 9682 3852 9636
TIME...MOT...LOC 2356Z 220DEG 38KT 3827 9671
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:03 PM CDT | Special Weather Statement | ICT | Greenwood | 27 min |
| May 9, 7:34 PM CDT | Special Weather Statement | ICT | Chautauqua | 26 min |
| May 9, 7:41 PM CDT | Special Weather Statement | ICT | Elk, Greenwood | 34 min |
| May 9, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 46 min |
| May 9, 8:07 PM CDT | Special Weather Statement | ICT | Sumner | 23 min |
| May 9, 8:16 PM CDT | Special Weather Statement | ICT | Wilson, Woodson | 29 min |
| May 9, 8:21 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 39 min |
| May 9, 8:37 PM CDT | Special Weather Statement | ICT | Wilson, Woodson | 23 min |
| May 9, 8:49 PM CDT | Special Weather Statement | ICT | Chautauqua | 26 min |
| May 9, 9:03 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| May 9, 9:12 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 33 min |
| May 9, 9:42 PM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 9, 9:51 PM CDT | Special Weather Statement | ICT | Chautauqua | 24 min |
| May 9, 9:55 PM CDT | Special Weather Statement | ICT | Labette, Montgomery | 35 min |
| May 9, 10:52 PM CDT | Special Weather Statement | ICT | Labette | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.